# SDR C2XA11IA157

- Difficulty date: July 18, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 24,168 hours, 13,006 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6184, THE CREW REPORTED A MAIN PITCH TRIM INOP EICAS MESSAGE. THE AIRCRAFT RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED A RESET OF THE MAIN AND STANDBY PITCH TRIM SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
